The Michigan Mathematical Journal

The representation of integers by three positive squares.

L. J. Mordell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 7, Issue 3 (1960), 289-290.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998438

Digital Object Identifier
doi:10.1307/mmj/1028998438

Mathematical Reviews number (MathSciNet)
MR0157934

Zentralblatt MATH identifier
0097.03102

Subjects
Primary: 10.46

Citation

Mordell, L. J. The representation of integers by three positive squares. Michigan Math. J. 7 (1960), no. 3, 289--290. doi:10.1307/mmj/1028998438. https://projecteuclid.org/euclid.mmj/1028998438


Export citation